# SDR REXA97095

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 654
- Engine: Garrtt TPE33110U
- System (JASC): 7320 · Fuel Controlling System
- Part: Ttl
- Part number: 9495948
- Condition: Failed
- Location: Left Engine
- Stage of operation: TX
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE QUITS WITH TTL ON.  DEFERRED TTL.  (M)
